# SDR HALA2009081400369

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,260 hours, 30,785 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1305M69P05
- Part serial: ECDA1263
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - IN CLIMB, CRUISE AND DESCENT RT THROTTLE ONE KNOB DIFFERENCE FROM LT -(1 KNOB IN FRONT OF RT TO LINE UP N1'S).  REMOVED AND REPLACED NR 1 ENG EEC (PMC) ON LT ENG IAW AMM 73-21-07-404-009-600.  ALSO PERFORMED GROUND TEST EEC IAW AMM 73-21-07-205-078-600 AND PERFORMED TEST 11 IAW AMM 71-00-00-735-202-600, OPS CHECK GOOD.  HIGH POWER RUN BOTH ENG OPS CK GOOD.
